MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  ANTEVERSION OSTEOTOME MED; HIP INSTRUMENTS : CUTTING INSTRUMENTS

DEPUY ORTHOPAEDICS, INC. 1818910  ANTEVERSION OSTEOTOME MED; HIP INSTRUMENTS : CUTTING INSTRUMENTS
Catalog Number 200225000
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
(b)(6) hospital has reported to jnj representative instrument is blunt.Needs sharpening.No other information available.
 
Additional Manufacturer Narrative
Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Brand Name
ANTEVERSION OSTEOTOME MED
Common Device Name
HIP INSTRUMENTS : CUTTING INSTRUMENTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7812849
Report Number1818910-2018-67623
Device Sequence Number1887146
Product Code HWM
UDI-Device Identifier10603295080770
UDI-Public10603295080770
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number200225000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/04/2018
Supplement Date Received by Manufacturer11/16/2018
Initial Report FDA Received Date08/24/2018
Supplement Report FDA Received Date11/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1